| Model Number |
02.12.0310FL |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
05/09/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 6 months after the primary, the patient came in reporting stiffness in the knee and the cause is unknown.The surgeon revised the poly and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 14 november 2022.Lot 2114924: (b)(4) items manufactured and released on 13-dec-2021.Expiration date: 2026-11-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.